Update

I have posted a few items on this site, and tried to answer other peoples questions where possible.

I have a couple of questions that hopefully someone might be able to assist with.

Firstly; We all use abbreviations on the site, but what does EP mean?

Secondly; I am a 53 year old male and have been diagnosed with AF for nearly 3 years. At 49 years I was a rampant divorcee who had a great sex life (more fun than a horny teenager) now it takes effort just to think about it, and i've not got intimate with anyone for ages even when being approached. Is this normal? Or due to all the drugs and/or illness?

Finally an update of my treatment. Cardioversions all failed. Internal Cardioversion October 2016, failed. Not seeing specialist until January 2017. The hospital have put me on 1.25 mg of Bisoprol, supposedly to raise dose slowly. I'm supposed to reduce my dilzem. And double my ramipril to 5mg. And I have to say I feel better, over the last month. I even have energy again.

3 Replies

oldestnewest
  • Karma ? ( lol)

    EP is an Electrophysiologist ie a cardiologist specialising in diagnosis and treatment of arrhythmias

  • You should know better than to post things like that here as you are bound to get some adverse comments. ha ha Like your style Yatsura.

    Seriously it is probably the drugs taking the edge off things and many people find bisoprolol turns then into zombies. Diltiezem really affected me to the extent that after one pill I refuse to take any more . I can't take calcium channel blockers at all due to swollen ankles.

    If you are worried about ED then discuss with your GP.

  • When I was put on Bisoprolol, my sex life ceased to exist 😒. Came off it and went back to normal very quickly 😃 👫

You may also like...